# SDR DALA12014735654

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,204 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT AT ROW 23R, 24L INOPERATIVE.   R & R BATTERY CHARGER.  BATTERY PACK OPS NORMAL.
